# SDR AALA20120420011

- Difficulty date: April 3, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N687AA
- Make and model: Boeing 757223
- Aircraft serial: 25695
- Aircraft time: 67,146 hours, 18,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE TO THE RIGHT OUTBOARD AFT FLAP UPPER SKIN.  ACCOMPLISHED BONDED REPAIR PER EA B757-51-023001.
